Forum > Topic Details


When should I seek emergency medical attention if I experience priapism with Fildena 120 Mg?

When should I seek emergency medical attention if I experience priapism with Fildena 120 Mg?

by Jonis Costtale (Posts: 0) » about 1 month ago

Priapism is a rare but serious side effect associated with medications like Fildena (which contains sildenafil citrate) and other drugs used to treat erectile dysfunction. Priapism is a prolonged and painful erection that lasts for more than four hours and is not related to sexual stimulation. If you experience priapism while taking Fildena 120 mg, it's essential to seek emergency medical attention immediately. Here are some key points to consider regarding priapism and when to seek emergency medical care: Duration of erection: Fildena 120mg you have an erection that lasts longer than four hours, even if it is not painful, you should seek medical attention promptly. Priapism requires urgent evaluation and treatment to prevent potential complications. Pain: Priapism is typically associated with significant pain or discomfort. If you experience persistent, severe pain in the penis along with an erection that does not resolve, it's important to seek medical help right away. Potential complications: Untreated priapism can lead to tissue damage and permanent erectile dysfunction. Seeking prompt medical care can help prevent these complications and preserve erectile function. Emergency room visit: If you suspect you are experiencing priapism while taking Fildena 120 mg, go to the nearest emergency room or contact emergency services immediately. Healthcare providers in the emergency department are trained to evaluate and treat priapism effectively. Inform healthcare provider: When seeking medical care for priapism, be sure to inform the healthcare providers about any medications you are taking, including Fildena 120 mg. This information will help them provide appropriate treatment and avoid potential drug interactions. Remember that priapism is a medical emergency that requires immediate attention. Delaying treatment can lead to serious complications, so it's essential to seek medical care promptly if you experience symptoms of priapism while taking Fildena 120 mg or any other medication for erectile dysfunction.

(0) Answer(s)